# SDR ASAA9610042

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING CREW PREFLIGHT, THE CREW REPORTED THAT THE AFT EMERGENCY FLOOR TRACK LIGHTS STAYED ON WITH THE SWITCH IN THE OFF POSITION.  REMOVED AND REPLACED BATTERY PACK.  (W)
